# SDR DALA2022110107084

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62774
- Aircraft time: 13,751 hours, 5,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FO SIDE FWD OVERWING EXIT SIDEWALL LIGHTS FLASHING.  R & R LAMP ASSY IAW AMM 33-21. OPS CK NML.
